# SDR 0102036642

- Difficulty date: June 4, 2001
- Submitted: June 8, 2001
- Operation: Air carrier
- Aircraft: N642NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21942
- Aircraft time: 72,661 hours, 16,418 cycles
- Engine: Pwa JT9D7Q
- Engine time: 72,000 hours, 12,323 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

WHILE IN CRUISE AT FL370, THE NR 4 ENGINE FLAMED OUT.  THE CREW FOLLOWED COM PROCEDURES AND RESTARTED THE ENGINE SUCCESSFULLY AT FL280.  ENGINE OPERATION WAS NORMAL FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE INSPECTED THE ENGINE AND PERFORMED AN ENGINE RUN TO HIGH POWER WITH NO DEFECTS OR ABNORMAL INDICATIONS.  THE ENGINE CONDITION MOTOR WAS REPLACED AS A PRECAUTION.
